# SDR C2XA00BT070

- Difficulty date: October 2, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N16501
- Make and model: Emb EMB-135ER
- Aircraft serial: 145145
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

ROA - FLT 4009 - EN ROUTE CLE FROM RDU, CREW REPORTED NR 1 ENGINE IN FLIGHT SHUTDOWN, OIL PRESSURE ERRATIC, OIL QUANTITY AT TWO QUARTS AIRCRAFT DIVERTED TO ROA AND LANDED UNEVENTFULLY.  MAINTENANCE DISPATCHED TO T/S AND FOUND LEAKING NR 1 ENGINE AIR STARTER.  MAINTENANCE REMOVED AND REPLACED AIR START GENERATOR.  (M)
